Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Nausea and hot flashes after taking 3 birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1525 Questions

Doctor :   hi
Doctor :   how can i help you
User :   hi i took 3 birth control pills today
Doctor :   proceed
User :   now im nausated
User :   bleeding
User :   what should i do
Doctor :   ok
User :   ive been having hot flashes too
User :   im on yaz
Doctor :   when did you take them ?
User :   this morning
Doctor :   ok
User :   ok?
Doctor :   what is your age >?
User :   17
Doctor :   how long have you been taking this BC pills
User :   like 6 months maybe more
Doctor :   ok
Doctor :   why did you take 3 pills at a time
User :   i missed them
Doctor :   did you miss yesterday dose
Doctor :   ok
Doctor :   how mnay doses did you missed
User :   i missed saturday and sunday so i took those plus the one from today
Doctor :   okay
Doctor :   you have done it in a correct way
Doctor :   no need to worry about
Doctor :   this symptoms may relieve by tomorrow
User :   well the yaz site said overdose can be determined by symptoms of bleeding and nausea i have both
Doctor :   if you have any nausea take over the counter anti emetic drug
Doctor :   It is normal which doesnt deserve much attention
Doctor :   no need to be panic
User :   ok thanks
Doctor :   ok
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor